Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 41, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jun 9, 2014, 12:29 PM CDT for Monroe County, Mississippi. It took effect at Jun 9, 2014, 8:50 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2014, 12:29 PM CDT (17:29 UTC)
- In effect from
- Jun 9, 2014, 8:50 PM CDT
- Expired
- Jun 12, 2014, 10:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 25 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River at Bigbee (BGBM6).
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02433500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
088
WGUS44 KMEG 091729
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1229 PM CDT MON JUN 9 2014
THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE
BUTTAHATCHIE RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED MONDAY EVENING OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-101729-
/O.NEW.KMEG.FL.W.0041.140610T0150Z-140613T0300Z/
/BGBM6.1.ER.140610T0150Z.140610T1800Z.140612T2100Z.NO/
1229 PM CDT MON JUN 9 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER AT BIGBEE
* FROM MONDAY JUNE 09 UNTIL THURSDAY JUNE 12.
* AT 11 AM MONDAY THE STAGE WAS...11.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 16.2 FEET TUESDAY JUNE 10.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JUNE 09 AND CONTINUE
TO RISE TO NEAR 16.2 FEET BY TUESDAY JUNE 10. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY JUNE 12.
AT 17.0 FEET, WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND
EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-101729-
/O.NEW.KMEG.FL.W.0042.140609T1800Z-140612T0330Z/
/AMYM6.1.ER.140609T1800Z.140610T1200Z.140611T2130Z.NO/
1229 PM CDT MON JUN 9 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM MONDAY JUNE 09 UNTIL WEDNESDAY JUNE 11.
* AT 12 PM MONDAY THE STAGE WAS...19.9 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 24.0 FEET TUESDAY JUNE 10.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JUNE 09 AND CONTINUE
TO RISE TO NEAR 24.0 FEET BY TUESDAY JUNE 10. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY JUNE 11.
AT 25.0 FEET, WIDESPREAD LOWLAND AND FARMLAND FLOODING IS OCCURRING.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-101729-
/O.NEW.KMEG.FL.W.0043.140611T1800Z-140613T0300Z/
/ABDM6.1.ER.140611T1800Z.140612T0000Z.140612T2100Z.NO/
1229 PM CDT MON JUN 9 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY JUNE 11 UNTIL THURSDAY JUNE 12.
* AT 11 AM MONDAY THE STAGE WAS...7.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.3 FEET WEDNESDAY JUNE 11.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JUNE 11 AND
CONTINUE TO RISE TO NEAR 13.3 FEET BY WEDNESDAY JUNE 11. THE RIVER
WILL FALL BELOW FLOOD STAGE BY THURSDAY JUNE 12.
AT 13.0 FEET, LOW LAND NEAR THE RIVER IS FLOODED.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$
ZDMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jun 9, 10:31 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 9, 10:31 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1031 AM CDT MON JUN 9 2014
.UPDATE...
FORECAST IS GENERALLY ON TRACK. OUTFLOW FROM OVERNIGHT CONVECTION
HAS REACHED INTO CENTRAL MISSISSIPPI. WE CONTINUE TO ANTICIPATE THIS
FEATURE MOVING NORTH DURING THE AFTERNOON. FORECAST TEMPERATURES
OVER NORTH MISSISSIPPI RIGHT NOW ARE FAIRLY COOL BUT RELUCTANT TO
CHANGE FROM CURRENT FORECAST SINCE THE WARM AIRMASS IS VERY CLOSE
BY.
WE ANTICIPATE UPPER LOW OVER THE CENTRAL PLAINS MOVING EAST THIS
AFTERNOON CAUSING REDEVELOPMENT OF PRECIPITATION. THE KEY WILL BE DEGREE OF
INSTABILITY. 12Z NAM GENERALLY HAS SURFACE BASED CAPES IN THE 10K
TO 15K RANGE OVER OUR AREA WHICH IS NOT EXTREME IN COMPARISON TO
THE LAST FEW DAYS. WE CONTINUE TO MONITOR THE EVOLUTION OF
INSTABILITY AND BELIEVE THE POTENTIAL FOR FLASH FLOODING AND
SEVERE WEATHER CONTINUES....HENCE WILL NOT UPDATE FORECAST AT THIS
TIME.
BELLES
&&
.PREV DISCUSSION... /ISSUED 449 AM CDT MON JUN 9 2014/
SEVERE THUNDERSTORM AND FLASH FLOOD THREAT TO CONTINUE TODAY INTO
TUESDAY...
A LARGE MESOSCALE CONVECTIVE SYSTEM (MCS) CONTINUES TO MOVE EAST
AND WILL EXIT EASTERN SECTIONS OF THE FORECAST AREA OVER THE NEXT
HOUR OR SO. THIS MCS HAS PUSHED THE FRONT BACK TO THE SOUTH EARLY
THIS MORNING AND IT HAS STRETCHED OUT FROM THE ARKLATEX ACROSS
SOUTHERN ARKANSAS INTO OUR SOUTHERN TIER COUNTIES IN NORTH
MISSISSIPPI. ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
ALONG THIS BOUNDARY IN RESPONSE TO UPSTREAM HEIGHT FALLS
ASSOCIATED WITH A DIGGING UPPER LEVEL LOW PRESSURE SYSTEM WHICH IS
MOVING INTO THE SOUTHERN PLAINS.
A COMPLICATED FORECAST IS AT HAND WITH RESPECT TO THE EVOLUTION OF
NEW CONVECTION AND SEVERE POTENTIAL FOR LATER THIS TODAY AND
TONIGHT. ALL AVAILABLE MODEL GUIDANCE SUGGESTS THAT ONGOING
MORNING CONVECTION ALONG THE BOUNDARY TO OUR SOUTH SHOULD WEAKEN.
THIS REMAINS TO BE SEEN AND WILL PLAY AN IMPORTANT ROLE IN SEVERE
WEATHER POTENTIAL LATER TODAY. AT THIS TIME...IT APPEARS THAT THE
BOUNDARY WILL ATTEMPT TO LIFT NORTHWARD AS A WARM FRONT LATER THIS
MORNING INTO THE EARLY AFTERNOON HOURS. ITS NORTHWARD EXTENT IS
HIGHLY UNCERTAIN AT THIS POINT. OFTEN TIMES AS MID LEVEL FORCING
APPROACHES FROM THE WEST...CONVECTION WILL GENERALLY CONTINUE TO
GENERATE ALONG ANY BOUNDARY AND SLOW ITS NORTHWARD PROGRESSION. AT
THE SAME TIME...IT IS DIFFICULT TO ARGUE AGAINST ALL OF THE MODEL
GUIDANCE. THIS LEADS TO A LOWER THAN DESIRED LEVEL OF FORECAST
CONFIDENCE WITH RESPECT TO THE EVENTUAL LOCATION OF THE WARM FRONT
LATER TODAY. FOR NOW...SUSPECT THAT AS STRONG HEIGHT FALLS
ASSOCIATED WITH THE DIGGING UPPER LOW DEVELOP ACROSS THE SOUTHERN
PLAINS...IT SHOULD HELP TO STRENGTHEN THE LOW LEVEL SOUTHERLY FLOW
AND HENCE LIFT THE WARM FRONT SLOWLY NORTHWARD. FOR NOW...THINK
THAT THE WARM FRONT SHOULD PROGRESS TO JUST NORTH OF THE
INTERSTATE 40 CORRIDOR BY LATER THIS AFTERNOON OR EVENING.
AREAS ALONG AND SOUTH OF THIS FRONT SHOULD EXPERIENCE A TEMPORARY
DECREASE IN CONVECTIVE COVERAGE BY LATE MORNING INTO THE EARLY
AFTERNOON HOURS. IN ADDITION...THE AIRMASS ALONG AND SOUTH OF THE
FRONT SHOULD DESTABILIZE WITH DEWPOINTS RECOVERING BACK INTO THE
LOWER 70S ALONG WITH SOME SURFACE HEATING PUSHING TEMPERATURES
BACK INTO THE 80S. THIS SHOULD PUSH SBCAPES UP TO BETWEEN
1500-2500 J/KG...ALONG WITH LI/S LESS THAN -6C...AND MID LEVEL
LAPSE RATES AROUND 6.5 C/KM. TO THE NORTH OF THE WARM
FRONT...INSTABILITY SHOULD REMAIN ELEVATED ABOVE A CONVECTIVELY
OVERTURNED BOUNDARY LAYER CHARACTERIZED BY LOWER DEWPOINTS IN THE
60S AND LIGHT NORTHEAST WINDS. LIFT AND ELEVATED INSTABILITY SHOULD
REMAIN SUFFICIENT TO GENERATE NUMEROUS STORMS NORTH OF THE
BOUNDARY AS DEEP MOISTURE FOCUSES INTO THE FRONT. HEAVY RAINFALL
AND FLASH FLOODING WILL BE OF HIGHEST CONCERN IN THESE
AREAS...WHICH SHOULD BE ACROSS SOUTHERN SECTIONS EARLY THIS
MORNING BUT LIFT INTO NORTHERN AREAS WITH THE PROGRESSION OF THE
WARM FRONTAL SURGE.
AS THE UPPER LOW ACROSS THE SOUTHERN PLAINS CONTINUES TO DIG AND
MOVE SOUTHEAST...A LEAD SHORTWAVE WILL EJECT FROM THE BASE OF THE
LOW INTO THE MID SOUTH BY LATER THIS AFTERNOON AND EVENING. AS
THIS OCCURS...NEW THUNDERSTORMS SHOULD DEVELOP WITHIN THE WARM
SECTOR AND ALONG THE NORTHWARD MOVING WARM FRONT. DEEP LAYER SHEAR
SHOULD INCREASE OVER THE AREA BY AFTERNOON AS A 40-50 KTS MID
LEVEL JET AND 30-40 KTS LOW LEVEL JET DEVELOPS AND OVERSPREADS THE
REGION. IN ADDITION...SURFACE LOW PRESSURE OVER EASTERN OKLAHOMA
SHOULD HELP TO BACK THE SURFACE WINDS AND INCREASE THE 0-1 STORM
RELATIVE HELICITIES IN EXCESS OF 150 M2/S2...ESPECIALLY BY THIS
EVENING. IN ADDITION...HELICITIES WILL BE ENHANCED AND LOCALLY
MUCH HIGHER IN THE VICINITY OF THE WARM FRONT. AS THUNDERSTORMS
REDEVELOP OVER THE WARM SECTOR AND ALONG THE WARM FRONT IN
RESPONSE TO THE APPROACHING SHORTWAVE...THEY SHOULD BECOME SEVERE
AND BRING THE THREAT FOR DAMAGING WINDS...LARGE HAIL...AND A FEW
TORNADOES. THE GREATEST TORNADO THREAT THIS AFTERNOON AND TONIGHT
SHOULD BE FOCUSED WITH STORMS ALONG THE WARM FRONT AND ALSO ANY
SUPERCELLS THAT CAN DEVELOP WITHIN THE WARM SECTOR. AT THIS
POINT...DUE TO THE UNCERTAINTY WITH RESPECT TO HOW FAR NORTH THE
WARM FRONT WILL REACH...WILL MAINTAIN THE SLIGHT RISK FOR SEVERE
STORMS OVER THE ENTIRE REGION. THE GREATEST SEVERE WEATHER THREAT
AT THIS TIME APPEARS TO BE ALONG AND SOUTH OF INTERSTATE 40.
THE SEVERE WEATHER THREAT SHOULD CONTINUE THROUGH THE NIGHT AS A
SQUALL LINE EVENTUALLY FORMS AND MOVES EAST ACROSS THE REGION. THE
THREAT FOR FLASH FLOODING WILL ALSO CONTINUE THROUGH THIS
AFTERNOON AND TONIGHT...ESPECIALLY IN AREAS WHERE STORMS TRAIN.
THESE LOCATIONS COULD SEE SEVERAL ADDITIONAL INCHES OF RAINFALL.
THE UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED SURFACE LOW
WILL CONTINUE TO MOVE SLOWLY EAST ON TUESDAY. ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY WITH A CONTINUED
THREAT FOR SEVERE WEATHER AND FLASH FLOODING. THE HIGHEST SEVERE
THREAT SHOULD BE ALONG AND EAST OF THE MISSISSIPPI RIVER ON
TUESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE THROUGH WEDNESDAY AS THE UPPER LOW MOVES OVER THE AREA.
A BRIEF BREAK IN THUNDERSTORM COVERAGE IS EXPECTED ON THURSDAY AS
THE UPPER LOW MOVES EAST AND THE MID SOUTH IS IN BETWEEN SYSTEMS.
THE UPPER FLOW SHOULD QUICKLY TRANSITION BACK TO NORTHWESTERLY
ALOFT WITH ADDITIONAL DISTURBANCES IMPACTING THE FORECAST AREA ON
FRIDAY INTO NEXT WEEKEND. THIS WILL KEEP THE CHANCE FOR SHOWERS
AND THUNDERSTORMS IN THE FORECAST THROUGH THE EXTENDED FORECAST
PERIOD.
JLH
&&
.AVIATION...12Z TAF CYCLE
A WARM FRONT WILL LIFT THROUGH THE REGION TODAY. SHOWERS AND
THUNDERSTORMS WILL INCREASE IN COVERAGE ALONG AND SOUTH OF THE
FRONT AGAIN THIS AFTERNOON. ALL SITES CAN EXPECT MODERATE TO HEAVY
RAINFALL WITH EMBEDDED THUNDERSTORMS. TEMPORARY IFR TO LIFR
CONDITIONS DUE TO LOW VIS IS EXPECTED IN ASSOCIATION WITH
THUNDERSTORMS. INTENSITY OF THUNDERSTORMS SHOULD DIMINISH SLIGHTLY
OVERNIGHT...BUT WIDESPREAD COVERAGE IS STILL EXPECTED.
WINDS WILL GRADUALLY VEER FROM THE EAST...SE AND EVENTUALLY S/SW
BY THIS AFTERNOON.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jun 9, 4:59 AM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 459 AM CDT MON JUN 9 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-101200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 459 AM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH TODAY AND TONIGHT. THE GREATEST RISK FOR SEVERE THUNDERSTORMS AT THIS TIME APPEARS TO BE ALONG AND SOUTH OF INTERSTATE 40. THE POTENTIAL WILL EXIST FOR DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. THE MOST FAVORABLE TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH THE OVERNIGHT HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THERE IS HEIGHTENED CONCERN FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT TODAY WITH THE POTENTIAL FOR SEVERAL MORE INCHES OF RAINFALL...ESPECIALLY IN AREAS WHERE STORMS REPEATEDLY MOVE THROUGH THE SAME AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI ON TUESDAY. THE PRIMARY SEVERE WEATHER THREATS WILL REMAIN DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. THE FLASH FLOOD WATCH WILL CONTINUE FOR THE ENTIRE MID SOUTH THROUGH TUESDAY EVENING WITH THE EXPECTATION OF ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF THE MID SOUTH TODAY THROUGH TONIGHT AND MAY BE NECESSARY AGAIN ON TUESDAY ALONG AND EAST OF THE MISSISSIPPI RIVER. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND DAMAGE...LARGE HAIL...TORNADOES...OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Local storm report, Jun 9, 8:32 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
832 AM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG CAYCE 34.96N 89.62W
06/09/2014 MARSHALL MS NWS EMPLOYEE
YARD STRUCTURE TWISTED AND MOVED A FEW FEET
0815 AM HEAVY RAIN CAYCE 34.96N 89.62W
06/09/2014 M3.00 INCH MARSHALL MS NWS EMPLOYEE
3.00 TO 3.24 INCHES OF RAIN HAS FELL SINCE MIDNIGHT
&&
JPMLocal storm report, Jun 9, 9:43 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
943 AM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD MICHIGAN CITY 34.98N 89.25W
06/09/2014 BENTON MS EMERGENCY MNGR
FLOODING IN NORTHERN BENTON COUNTY
&&
JPMLocal storm report, Jun 9, 9:52 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 AM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD KOSSUTH 34.87N 88.64W
06/08/2014 ALCORN MS EMERGENCY MNGR
MILD FLOODING THROUGHOUT COUNTY
&&
JPMLocal storm report, Jun 9, 10:24 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1024 AM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND DMG OXFORD 34.36N 89.53W
06/09/2014 LAFAYETTE MS EMERGENCY MNGR
COUPLE OF TREES DOWN ACROSS THE COUNTY.
&&
ZDMLocal storm report, Jun 9, 10:33 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 AM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD CORINTH 34.94N 88.52W
06/09/2014 ALCORN MS EMERGENCY MNGR
MILD FLOODING REPORTED AROUND ALCORN COUNTY.
0330 AM TSTM WND DMG DENNIS 34.56N 88.23W
06/09/2014 TISHOMINGO MS EMERGENCY MNGR
TREES DOWN ON HWY 30.
&&
ZDMLocal storm report, Jun 9, 12:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 1 SW HOUSTON 33.89N 89.01W
06/08/2014 E2.50 INCH CHICKASAW MS BROADCAST MEDIA
VERY LARGE HAIL AT LEAST 21/2 INCHES AROUND THE TOWN OF
PYLAND.
0615 PM TSTM WND DMG W HOUSTON 33.90N 89.00W
06/08/2014 CHICKASAW MS LAW ENFORCEMENT
SEVERAL TREES DOWN WEST OF HOUSTON.
1125 PM FLASH FLOOD 2 E WALLS 34.95N 90.10W
06/08/2014 DESOTO MS STORM CHASER
FLASH FLOODING REPORTED ALONG TWIN LAKES AND IROQUOIS
DRIVES. WATER REPORTED JUST BELOW KNEE DEEP. MINOR
FLOODING OF NEARBY RESIDENCE.
1130 PM FLASH FLOOD KOSSUTH 34.87N 88.64W
06/08/2014 ALCORN MS EMERGENCY MNGR
MILD FLOODING THROUGHOUT COUNTY
1200 AM FLASH FLOOD CORINTH 34.94N 88.52W
06/09/2014 ALCORN MS EMERGENCY MNGR
MILD FLOODING REPORTED AROUND ALCORN COUNTY.
0115 AM TSTM WND DMG CAYCE 34.96N 89.62W
06/09/2014 MARSHALL MS NWS EMPLOYEE
YARD STRUCTURE TWISTED AND MOVED A FEW FEET
0155 AM TSTM WND DMG OXFORD 34.36N 89.53W
06/09/2014 LAFAYETTE MS EMERGENCY MNGR
COUPLE OF TREES DOWN ACROSS THE COUNTY.
0200 AM FLASH FLOOD MICHIGAN CITY 34.98N 89.25W
06/09/2014 BENTON MS EMERGENCY MNGR
FLOODING IN NORTHERN BENTON COUNTY
0200 AM FLASH FLOOD RIPLEY 34.73N 88.94W
06/09/2014 TIPPAH MS TRAINED SPOTTER
SEVERAL ROADS WASHED OUT AROUND TIPPAH COUNTY NEAR
WALNUTM AND RIPLEY
0245 AM TSTM WND DMG 7 E NEW ALBANY 34.49N 88.90W
06/09/2014 UNION MS PUBLIC
60 MPH WINDS ALONG WITH NICKEL SIZE HAIL REPORTED.
0330 AM TSTM WND DMG DENNIS 34.56N 88.23W
06/09/2014 TISHOMINGO MS EMERGENCY MNGR
TREES DOWN ON HWY 30.
0715 AM FLASH FLOOD ADAMSVILLE 35.23N 88.39W
06/09/2014 MCNAIRY TN PUBLIC
VIDEO RECEIVED OF WATER FLOWING OVER OVERBROOK DRIVE OFF
OF HIGHWAY 64 IN ADAMSVILLE, TN.
0815 AM HEAVY RAIN CAYCE 34.96N 89.62W
06/09/2014 M3.00 INCH MARSHALL MS NWS EMPLOYEE
3.00 TO 3.24 INCHES OF RAIN HAS FELL SINCE MIDNIGHT
&&
ZDMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:52 PM CDT | Flash Flood Warning | MEG | DeSoto | 3 hr |
| Jun 9, 12:29 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 46 min |
| Jun 9, 1:01 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Tate | 44 min |
| Jun 9, 1:10 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 50 min |
| Jun 9, 1:17 AM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Union | 18 min |
| Jun 9, 1:28 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 47 min |
| Jun 9, 1:45 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Union | 45 min |
| Jun 9, 1:51 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, DeSoto, Marshall, Prentiss, Tate and 1 more | 3 hr |
| Jun 9, 3:16 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 29 min |
| Jun 9, 4:45 AM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 3 more | 4 hr |
| Jun 9, 12:29 PM CDT | River Flood Warning | MEG | Monroe | 58 hr |
| Jun 9, 12:29 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 3 days |
| Jun 9, 4:30 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 45 min |
| Jun 9, 4:44 PM CDT | Severe Thunderstorm Warning | MEG | Panola | 31 min |
| Jun 9, 4:52 PM CDT | Flash Flood Warning | MEG | Lafayette, Marshall, Panola, Tate | 3 hr |
| Jun 9, 5:02 PM CDT | Tornado Warning | MEG | Lafayette | 43 min |
| Jun 9, 5:46 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 44 min |
| Jun 9, 5:57 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 48 min |
| Jun 9, 6:30 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc, Tippah, Union | 45 min |
| Jun 9, 6:53 PM CDT | Flash Flood Warning | MEG | Benton, Tippah | 3 hr |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.